| Catalog Number |
RBYPODJ45 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left internal iliac artery using pod packing coils (packing coil) and a lantern delivery microcatheter (lantern).During the procedure, the physician placed multiple packing coils in the vessel using the lantern.While advancing the next packing coil through the lantern, the physician noticed that the packing coil had unintentionally detached inside the lantern.Therefore, the physician used a non-penumbra pusher wire to push the detached packing coil into the target location and the coil was successfully implanted.The procedure was completed using new packing coils, additional coils, and the same lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.